MathSciNet Relay Station
MathSciNet bibliographic data
MR2413377 (2009b:46118) 46L05 (46L55)
Katsura, Takeshi Ideal structure of $C\sp *$-algebras associated with $C\sp *$-correspondences. Pacific J. Math. 230 (2007), no. 1, 107–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement